MathSciNet Relay Station
MathSciNet bibliographic data
MR512081 (84h:34030) 34A99 (33A55)
Decarreau, A.; Maroni, P.; Robert, A. Sur les équations confluentes de l'équation de Heun. (French) [On the confluent equations of the Heun equation] Ann. Soc. Sci. Bruxelles Sér. I 92 (1978), no. 3, 151–189.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement